RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pekarev, È L

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1190
Abstract pages:1228
Full texts:382
References:131

http://www.mathnet.ru/eng/person24822
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:pekarev.eh-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/211214

Publications in Math-Net.Ru
1991
1. È. L. Pekarev, “Angular operators of nondegenerate subspaces”, Funktsional. Anal. i Prilozhen., 25:1 (1991),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:1 (1991), 72–73  isi
2. È. L. Pekarev, “Extreme subsets of operator intervals”, Mat. Zametki, 50:4 (1991),  96–101  mathnet  mathscinet  zmath; Math. Notes, 50:4 (1991), 1051–1054  isi
1980
3. È. L. Pekarev, “Regular and completely nonregular systems of colligations and their characteristic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 2,  73–75  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:2 (1980), 79–82
1978
4. È. L. Pekarev, “Convolutions onto an operator domain”, Funktsional. Anal. i Prilozhen., 12:3 (1978),  84–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 12:3 (1978), 230–231
1976
5. È. L. Pekarev, “Regular and completely irregular factorizations of a characteristic function”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 74–75
6. È. L. Pekarev, Yu. L. Shmul'yan, “Parallel addition and parallel subtraction of operators”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976),  366–387  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:2 (1976), 351–370

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020